# SDR SIMA20130331003

- Difficulty date: March 31, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Aircraft time: 25,111 hours, 18,086 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313724
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION 3C CHECK FOUND STRINGER 26 RIGHT CORRODED BETWEEN FS 319.70 AND FS 364.00.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED STRINGER IAW STRUCTURAL REPAIR MANUAL 51-42-06.  THE AIRCRAFT WAS RETURNED TO SERVICE.
